# SDR SWIA200514622

- Difficulty date: February 17, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 32,222 hours, 43,194 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, WHEN SELECTING FLAPS, RECEIVED CONTROL FAULT WITH FLAP DISAGREE.  REMOVED AND REPLACED ANNUNCIATOR ASSY, OPERATIONAL CHECK GOOD.
